Triplets spectraux pour les variétés à singularité conique isolée
[Spectral triples for pseudomanifolds with isolated singularity]
Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 4, pp. 593-623.

We use elliptic operators of Fuchs type on an even dimensional pseudomanifold with an isolated singularity to construct spectral triples. This class of operators includes Dirac operators with coefficients in flat bundles in the radial direction and, under some hypothesis, these operators generate the even K-homology group tensorised by of the pseudomanifold. Moreover, their Chern character is computed.

Sur une pseudo-variété de dimension paire à une singularité conique isolée, des triplets spectraux sont construits à partir d’une classe d’opérateurs différentiels elliptiques de type Fuchs, contenant les opérateurs de Dirac à coefficients dans des fibrés plats dans la direction radiale. Ces derniers engendrent, sous une hypothèse raisonnable, le groupe de K-homologie pair tensorisé par de la pseudo-variété et leur caractère de Chern est calculé.

DOI: 10.24033/bsmf.2409
Classification: 19D55, 58J42
Mot clés : formule locale de l'indice, variétés singulières
Keywords: local index formula, singular manifolds
@article{BSMF_2001__129_4_593_0,
     author = {Lescure, Jean-Marie},
     title = {Triplets spectraux pour les vari\'et\'es \`a singularit\'e conique isol\'ee},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {593--623},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {129},
     number = {4},
     year = {2001},
     doi = {10.24033/bsmf.2409},
     mrnumber = {1894151},
     zbl = {1029.19002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2409/}
}
TY  - JOUR
AU  - Lescure, Jean-Marie
TI  - Triplets spectraux pour les variétés à singularité conique isolée
JO  - Bulletin de la Société Mathématique de France
PY  - 2001
SP  - 593
EP  - 623
VL  - 129
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2409/
DO  - 10.24033/bsmf.2409
LA  - fr
ID  - BSMF_2001__129_4_593_0
ER  - 
%0 Journal Article
%A Lescure, Jean-Marie
%T Triplets spectraux pour les variétés à singularité conique isolée
%J Bulletin de la Société Mathématique de France
%D 2001
%P 593-623
%V 129
%N 4
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2409/
%R 10.24033/bsmf.2409
%G fr
%F BSMF_2001__129_4_593_0
Lescure, Jean-Marie. Triplets spectraux pour les variétés à singularité conique isolée. Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 4, pp. 593-623. doi : 10.24033/bsmf.2409. http://www.numdam.org/articles/10.24033/bsmf.2409/

[1] P. Baum & R. Douglas - « K-homology and index theory », Proc. Sympos. Pure Math. 38 (1982), no. 1, p. 117-173. | MR | Zbl

[2] N. Berline, E. Getzler & M. Vergne - Heat kernels and Dirac operators, Comprehensive Studies in Math., vol. 298, Springer-Verlag, 1991. | MR | Zbl

[3] J. Bost - « Principe d'Oka, K-théorie et systèmes dynamiques non commutatifs », Invent. Math. 101 (1990), p. 261-333. | MR | Zbl

[4] J. Brüning & M. Lesch - « On the spectral geometry of algebraic curves », J. reine angew Math. 474 (1996), p. 25-66. | MR | Zbl

[5] J. Brüning & R. Seeley - « Regular singular asymptotics », Advances in Math. 58 (1985), p. 133-148. | MR | Zbl

[6] -, « An index theorem for first order regular singular operators », Amer. J. Math. 110 (1988), p. 659-714. | MR | Zbl

[7] S. Chan - « Periodic cyclic cohomology Chern character for pseudomanifolds with one singular stratum », Proc. AMS 126 (1998), no. 3, p. 669-675. | MR | Zbl

[8] J. Cheeger - « On the spectral geometry of spaces with cone-like singularities », Proc. Nat. Acad. Sci. USA 76 (1979), p. 2103-2106. | MR | Zbl

[9] -, « Spectral geometry of singular riemannian spaces », J. Diff. Geom. 18 (1983), p. 575-657. | MR | Zbl

[10] A. Chou - « The Dirac operator on spaces with conical singularities and positive scalar curvatures », Trans. AMS 289 (1985), no. 1, p. 1-40. | MR | Zbl

[11] A. Connes - « Noncommutative differential geometry », Pub. IHES 62 (1985), p. 257-360. | EuDML | Numdam | MR | Zbl

[12] -, Noncommutative Geometry, Academic Press, 1994. | MR

[13] A. Connes & H. Moscovici - « Cyclic cohomology, Novikov conjecture and hyperbolic groups », Topology 29 (1990), p. 345-388. | MR | Zbl

[14] -, « The local index formula in noncommutative geometry », GAFA 5 (1995), no. 2, p. 174-243. | EuDML | MR

[15] J. Cuntz & R. Quillen - « On excision in periodic cyclic cohomology II : the general case », C.R. Acad Sc. Paris Série I 318 (1994), p. 11-12. | MR | Zbl

[16] E. Getzler - « Pseudodifferential operators on supermanifolds and the Atiyah-Singer index theorem », Commun. Math. Phys. 92 (1983), p. 163-178. | MR | Zbl

[17] G. Grubb & R. Seeley - « Weakly parametric pseudodifferential operators and Atiyah-Patodi-Singer boundary problems », Invent. Math. 121 (1995), no. 3, p. 481-529. | EuDML | MR | Zbl

[18] A. Jaffe, A. Lesniewski & K. Osterwalder - « Quantum K-theory I. The Chern character », Commun. Math. Phy. 118 (1988), p. 1-14. | MR | Zbl

[19] G. Kasparov - « Equivariant KK-theory and the Novikov conjecture », Invent. Math. 91 (1988), p. 147-201. | EuDML | MR | Zbl

[20] H. Lawson & M. Michelsohn - Spin geometry, Princeton Math. Series, vol. 38, Princeton University Press, Princeton, New Jersey, 1989. | MR | Zbl

[21] M. Lesch - « Deficiency indices for symmetric Dirac operators on manifolds with conic singularities », Topology 32 (1993), no. 3, p. 611-623. | MR | Zbl

[22] -, Operators of Fuchs type, conical singularities, and asymptotic methods, B. G. Teubner Verlagsgesellschaft mbH, Stuttgart, 1997. | MR

[23] J.-M. Lescure - « Triplets spectraux pour les pseudovariétés à singularité conique isolée », Thèse de Doctorat, Université P. Sabatier, 1998. | Zbl

[24] R. Melrose - The Atiyah-Patodi-Singer index theorem, Research Notes in Math., vol. 4, A. K. Peters, Massachusetts, 1993. | MR | Zbl

[25] H. Moscovici & F. Wu - « Straight Chern character for Witt spaces », preprint IHES, 1996. | MR | Zbl

[26] G. De Rham - Variétés différentiables, Publ. math. Univ. Nancago, vol. Actualités scient. indus., 1222, Hermann, Paris, trois. ed. 1973. | Zbl

[27] B. W. Schulze - Boundary value problems and singular pseudodifferential operators, Wiley-Intersciences, 1998. | MR | Zbl

[28] M. Shubin - Pseudodifferential operators and spectral theory, Springer Verlag, 1980. | MR | Zbl

[29] G. Skandalis - « Kasparov's bivariant K-theory and applications », Expositiones Math. 9 (1991), p. 193-250. | MR | Zbl

Cited by Sources: